# SDR IXXA08SMN136S

- Difficulty date: April 17, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4889185
- Condition: Broken
- Location: Fuselage
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT NUMBER 2 TRACK WITH LUGS, BROKEN AT STATION 55.000.  REMOVED SEGMENT OF DAMAGED TRACK AND EXITING SPLICES.  CLEANED, TREATED AND PRIMED AREA AND EXITING SPLICES.  INSTALLED NEW TRACK AND REINSTALLED SPLICES IAW DC8 SRM 53-2-3 FIGURE 14 SHEETS 1-2, 51-3-0, DC8 SRM 51-1-8B, DC8 SRM 53-2-3 FIGURE 14, 53-7-3 FIGURE 3E SHEETS 1 AND 2 ITEM "K", 51-2-0 FIGURE 50 SHEET 79, 51-1-21, 51-3-0, AND 51-3-1.
